# SDR FDEA201701190228

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23631
- Part serial: FX123
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E NOSE, ABOVE NR 3 PYLON, O/B BOTTOM SIDE, GAP FAIRING IS CRACKED AT THE FWD ATTACH FASTENERS. REPLACED SKIN PANEL AS REQUIRED PER DWG ARB2326 AND SRM 51-31-01,VOL 2.
